Síguenos en Twitter       Síguenos en Facebook       Síguenos en YouTube       Siguenos en Linkedin       Correo Grupsagessa       Gmail       Yahoo Mail       Dropbox       Instagram       Pinterest       Slack       Google Drive       Print       StumbleUpon NEW

SOBRE EL AUTOR **

Mi foto
FACP. Colegio de médicos de Tarragona Nº 4305520 / fgcapriles@gmail.com

WORLD EMERGENCY MEDICINE SOCIETIES & RELATED

EMERGENCY MEDICINE DAY: MAY 27

Buscar en contenido

Contenido:

sábado, 14 de mayo de 2016

Anticholinergic toxicity and physostigmine

May 12, 2016 - By Adams Z - Edited by Dr. Barrie M
"While the numbers in the aforementioned studies aren’t great and retrospectively gathered, it would seem reasonable to attempt physostigmine to help with diagnosis and therapy in patients considered to have anticholinergic toxicity – with the following caveats:
  • Avoid it’s use in patients with known TCA ingestion
  • Avoid it’s use in individuals with QRS >100 (possible TCA overdose)
  • Make sure the patient is on a monitor
  • For the rare (not noted in the two studies above) instance of symptomatic bradycardia or signs of cholinergic toxicity have atropine available"